# SDR ANCF2013010800142

- Difficulty date: January 8, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N967CG
- Make and model: Airbus A330-243
- Aircraft serial: 0967
- Aircraft time: 21,032 hours, 3,507 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Condition: Malfunctioned
- Location: Cockpit
- Component: Sstu-Side Stick
- Component part number: 321000M03
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECAM MSG FLT CTL SENSOR FAULT APPEARED DURING TAKEOFF, T/O WAS REJECTED.  THIS ITEM TRANSFERRED TO DMI 663 MEL 27-92-06 CAT C IN ACCORDANCE WITH AMM TASK 27-42-41-400 -810-A AND AMM SUBTASK 27-92-41-710-054  -A IN THE FIRST OFFICER SIDE-STICK TRANSDUCER-UNIT (4CEZ) WAS REPLACED.  THE OPERATIONAL TEST OF THE OF THE SIDE-STICK MOVEMENTS WAS PERFORMED, TEST SATISFACTORY AND IN ACCORDANCE WITH AMM 27-96-00-740-802-A THE (EFCS 1 AND 2) WERE PERFORMED TEST SATISFACTORY.
